Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Hormone Replacement - Vivelle Dot...alternates??

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Hormone Replacement - Vivelle Dot...alternates??

    Hi All,
    I came across this website and read some posts here so I joined to get some suggestions and help! I had a full hysterectomy 3 months ago and my Dr. put me on the Vivelle dot patch 0.05mg every 3-days. I’ve been experiencing severe anxiety following the initial application, then the second day agitation, but the third day is somewhat ok, but then the cycle starts all over again...UGH! I’m having a lot of trouble sleeping and cold-like symptoms. I’m starting to wonder if I’d be better off without the patch and hormone replacement in general. Does anyone have any suggestions for me? Please help!

  • I just started Vivelle dot 0.05 as well. I am on my first patch and am supposed to change today. I haven't had any serious side effects so far, other than it takes an unusual amount of time to climax, with maximum effort. (Had the issue too when my estrogen levels dropped) Before I started the patch it was not this much of an issue. I suppose my body got used to the lower estrogen level. My guess is the side effects for me and maybe you as well are coming from a new level of estrogen being put in our body. Since my level was extremely low I'm hoping it's just an adjustment period for my hormones to balance back out, and once that happens things will go back to normal. Maybe this is the same for you. I'm not sure how long it takes for someone to adjust. I know I'd like sooner than later! Have you tried liquid melatonin 3.5 mg? That has been a life saver when I have insomnia nights. I think the cold like symptoms are a side effect of the patch. I have heard it can take a while to get used to new medicines. I have a follow up with my endo in four months and you best believe if my side effect hasn't improved I'm going to tell her and demand a solution. If you keep having problems I would definitely talk to your doctor.

    Comment


    • I advice you learn more information about effects of hormonal therapy <a href="https://hghtherapydoctor.us/hgh-therapy-for-women/">https://hghtherapydoctor.us/hgh-therapy-for-women/</a>

      Comment

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Posts in Our Forums

      Collapse

      • Reply to AC7

        Funnily enough, I bought peanut butter from the supermarket yesterday! I had a peanut butter sandwich this morning: delicious. I wouldn't attempt to make...

        Today, 05:51 AM By Popcorn&Candy
      • Reply to I dont trust Mother

        I can understand your feelings about your brother: he should've known better than to take and squander your mother's money. Because - as you know - he...

        Today, 05:48 AM By Popcorn&Candy
      • Reply to So nervous about my first pap smear

        I second Ashlee T's post.

        It'll be over before you know it and will be painless. You could talk to the nurse doing the pap smear and tell...

        Today, 05:40 AM By Popcorn&Candy
      • Reply to What kind of music do you listen to?

        I am definitely a pop princess when it comes to music! I love Kylie, Sophie Ellis-Bextor, Girls Aloud, Sugababes, The Pussycat Dolls. As you can tell,...

        Today, 05:34 AM By Popcorn&Candy
      • Reply to hello all

        Welcome back, Olympia!

        Today, 05:32 AM By Popcorn&Candy

      Latest Topics in Our Forums

      Collapse

      Working...
      X